| Model Number |
M0068502120 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, the plastic sheath detached.The procedure was completed with another of the same device.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block h5: device code a0501 captures the reportable event of plastic sheath detachment.
Event or Problem Description
It was reported that, during the procedure using an advantage fit blue system device, the plastic sheath detached.The procedure was completed with another of the same device.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Block h5: device code a0501 captures the reportable event of plastic sheath detachment.
Additional Manufacturer Narrative
Device code a0501 captures the reportable event of plastic sheath detachment.Upon receipt at our quality assurance laboratory, this advantage fit blue system device underwent a thorough analysis.Visual inspection of the device revealed that the mesh was intact and still within the sleeve; however, one of the dilators was separated from the sleeve.Based on the information available and analysis results, the reported allegation of the sleeve detachment is confirmed through product analysis.A conclusion code of adverse event related to procedure was assigned to this investigation since it is likely that excessive pulling force was applied during the placement of the mesh, resulting in the analyzed device condition of the dilator being detached.
Event or Problem Description